Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can allergic skin burn caused by a beard dye be treated?

Hello there hope you’re well i have a small problem whenever i use i beared dye i get allergies i have tried several if i use amonia free i still get allergies small blisters red skin and burns I recently tried revlon i faced the same problem i dont know which beared dye does not have affects and how should I treat my burns if i start scratching my self ill end yo to hugh blisters and puss on my face i have used cetrizene only and hydrogen paroxyde temporary pleaae advice me. Regatds Asger
Mon, 18 Jun 2018
Report Abuse
Dermatologist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I have gone through your complaints and you seem to have developed allergy to ppd which is present in the dyes available in the market. I would recommend you to go for organic dyes like vegetal hair colour or altris HD dye. For already existing allergy apply a topical steroid lotion like mometasone lotion on the affected areas twice daily.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have latex allergies, and chemical sensitivity, and would like to know, if I should remove the carpet from my bedroom, only, or do I need to remove it from the entire home? The carpet, and my bed, causes extreme burning to my skin, and weakening the muscle in the legs, I take ciprofloxacin, and benadryl dye-free and get some relief. What can I use for chemical sensitivity, I am allergic to almost everything? YYYY@YYYY

doctor1 MD

Hi, I m 27 years old. MY WEIGHT is 49, height 166cm. I had allergic conjunctivitis since 11 years ago or more, i wear contact lenses since that time too. At first i didn t know what causes it as when summer comes my eyes start to itch so badly and i get this foreign body sensation, discharge is ropy. I visited so many eye doctors more than i can count, at first they diagnosed it as viral OR bacterial conjunctivitis but when i searched my syndrome online i realized it was allergic conjunctivitis, then a few doctors diagnosed it as allergic conjunctivitis and mild Dry eye, but no matter what they described it was always just temporary relief. This year I visited a seemingly good doctor, he prescribed me Genteal and Aerius* 5 mg (film coated tablets) and stopped using eye lenses for about a month until my eyes are not red anymore, I have also read online about using a drop of castor oil in each eye before going to sleep and i did and it seemed to soften the mucous and keep the eye somewhat lubricated, all this was going very well, I also started using my lenses again and it all went well for a week but one morning out of sudden i woke up with very red and very watery tearing eye,burning sensation, runny nose & light-sensitive (one of them more than the other) without any specific reason? I just put a drop of Naphcon-A eye-drops to relief redness ( I know i shouldn t use it much as my doctor told me not to do so since its effect is temporarily and it only cures the symptom not the cause). So can you please tell me is it my allergic conjunctivitis relapsed? is it viral conjunctivitis? as i read it happens at the end of summer? or what? and how can i treat it? is there better medications for me as i can t believe all these doctors weren t able to cure this little problem, I really feel they are incompetent :( Can you please help me and tell me of the best medications for my case? Please help me, i feel my eyes can t take it anymore. Thank you. Medications: Genteal eye-drops (I use it many times throughout the day) Aerius* 5 mg (Once daily before i sleep) Naphcon A ( Used it only today to relief the redness) Castor oil (one drop in each eye before sleeping) Illness Allergic Conjunctives Mild Dry Eye nearsightedness (-4 both eyes) Keratoconus

doctor1 MD

I used just for men beard coloring and i had a bad reaction to it. I have bumps that are irritated and discharge a fluid that crusts when it dries. I ve used the product for years and I have no clue why I all of a sudden have a reaction to it What can I do to stop my skin from being irritated?